# SDR FDEA200812035050

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37962
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT RIGHT SIDE   NOSE LANDING GEAR TRUNNION FITTING TRIM OUT, FOUND LONGERON CRACKED.  CRACKED LONGERON AT RIGHT SIDE NOSE LANDING GEAR TRUNNION FITTING REMOVED AS PER SRM 51-31-01 VOLUME II. NEW LONGERON HOLES PICKED UP AND INSTALLED AS PER SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
